Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 45, NWS Fort Worth, TX

December 29, 2006Freestone County, Limestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 4:48 PM CST for Freestone County, Limestone County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2006, 4:48 PM CST (22:48 UTC)
Expired
Dec 29, 2006, 5:45 PM CST
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Freestone County, TX, Limestone County, TX

The radar

The Ft Hood radar (KGRK), 133 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 12:42 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 292248
TORFWD
TXC161-293-292345-
/O.NEW.KFWD.TO.W.0045.061229T2248Z-061229T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
448 PM CST FRI DEC 29 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS
  EASTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 545 PM CST

* AT 445 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 12 MILES SOUTH OF TEAGUE...MOVING NORTH AT 50
  MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  TEAGUE BY 500 PM CST

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3134 9644 3144 9619 3190 9624 3175 9656

$$
2 follow-up statements
000 
WWUS54 KFWD 292304
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CST FRI DEC 29 2006

TXC161-293-292345-
/O.CON.KFWD.TO.W.0045.000000T0000Z-061229T2345Z/
FREESTONE TX-LIMESTONE TX-
505 PM CST FRI DEC 29 2006

...A TORNADO WARNING CONTINUES UNTIL 545 PM CST FOR EASTERN LIMESTONE
AND WESTERN FREESTONE COUNTIES...

AT 505 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR TEAGUE...MOVING
NORTH AT 40 MPH.

THE TORNADO WILL BE NEAR...
  TEAGUE BY 510 PM
  KIRVIN BY 520 PM

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
FRIDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3134 9644 3144 9619 3190 9624 3175 9656

$$
000 
WWUS54 KFWD 292319
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CST FRI DEC 29 2006

TXC161-293-292345-
/O.CON.KFWD.TO.W.0045.000000T0000Z-061229T2345Z/
FREESTONE TX-LIMESTONE TX-
518 PM CST FRI DEC 29 2006

...A TORNADO WARNING CONTINUES UNTIL 545 PM CST FOR EASTERN LIMESTONE
AND WESTERN FREESTONE COUNTIES...

AT 518 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 12 MILES SOUTHEAST OF
GROESBECK...MOVING NORTH AT 40 MPH.

THE TORNADO WILL BE NEAR...
  TEAGUE BY 530 PM
  KIRVIN BY 540 PM

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
FRIDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3134 9644 3144 9619 3190 9624 3175 9656

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 3:56 PM CST, 52 minutes earlier.

Area forecast discussion, Dec 29, 3:56 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CST FRI DEC 29 2006

.DISCUSSION...
VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE
THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL
REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER
LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO
INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS
SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM
OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING
HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY
EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN
PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE
BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS
EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE
DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING
WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC
PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE
TO BE A THREAT.

UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW
EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN
TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING
EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO
WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED.
NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL.

PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY
MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES.
TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES
FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S
FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO
THE AREA.

NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME
FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO
INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS
ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN.
/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  61  39  57  34 / 100  20  10   0   0
WACO, TX              50  62  39  59  36 / 100  20  10   0   0
PARIS, TX             54  62  39  54  33 / 100  50  20  10   0
DENTON, TX            50  59  38  54  32 / 100  20  10   0   0
MCKINNEY, TX          51  61  37  54  32 / 100  40  20   0   0
DALLAS, TX            52  62  40  56  36 / 100  30  10   0   0
TERRELL, TX           52  62  39  56  36 / 100  40  10   0   0
CORSICANA, TX         53  63  40  59  35 / 100  30  10   0   0
TEMPLE, TX            49  63  39  61  34 /  90  20  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 29, 3:25 PM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST FRI DEC 29 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
325 PM CST FRI DEC 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS
EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS.
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE
IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN
THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH
IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES
HAVE ALREADY BEEN REPORTED.

ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING
WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE
EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY...
LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH
TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK
FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF
INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...
A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH
TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE
AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN
WILL STILL BE POSSIBLE.

THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS
WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY
THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION.
THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35
DURING THE OVERNIGHT HOURS.

13

In the hours before

Local storm report, Dec 29, 2:41 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          2 W GROESBECK           31.52N  96.57W
12/29/2006                   LIMESTONE          TX   AMATEUR RADIO

            REPORT OF STRUCTURAL DAMAGE WITH POSSIBLE INJURIES 2W
            GROESBECK ON 164
Local storm report, Dec 29, 3:09 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TORNADO          8 NE CLIFTON            31.86N  97.48W
12/29/2006                   BOSQUE             TX   TRAINED SPOTTER

            LARGE TORNADO ON GROUND 8 NE CLIFTON 1/4 MI WIDE
Local storm report, Dec 29, 3:53 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             CLEBURNE                32.35N  97.41W
12/29/2006  E1.75 INCH       JOHNSON            TX   LAW ENFORCEMENT

            MAIN STREET IN CLEBURNE
Special weather statement, Dec 29, 4:00 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST FRI DEC 29 2006

TXZ118-292230-

TARRANT-
400 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 400 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM WITH ROTATION 6 MILES SOUTH OF KEENE...MOVING
NORTH AT 45 MPH.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...IT WILL ENTER
TARRANT COUNTY BY 430 PM. IF THE STORM MAINTAINS ITS INTENSITY...A
SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3257 9750 3257 9709 3293 9708 3294 9750
Local storm report, Dec 29, 4:19 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             TEMPLE                  31.10N  97.36W
12/29/2006  E0.88 INCH       BELL               TX   EMERGENCY MNGR

            REPORTS OF NICKEL HAIL IN NORTH TEMPLE
Local storm report, Dec 29, 4:45 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             TROY                    31.20N  97.31W
12/29/2006  E0.88 INCH       BELL               TX   EMERGENCY MNGR

            REPORT OF NICKEL HAIL IN TROY FROM BELL COUNTY EM

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 11:13 AM CSTSpecial Weather StatementFWDBosque32 min
Dec 29, 11:29 AM CSTSpecial Weather StatementFWDFreestone31 min
Dec 29, 11:45 AM CSTSpecial Weather StatementFWDFreestone30 min
Dec 29, 11:53 AM CSTSevere Thunderstorm WarningFWDFreestone37 min
Dec 29, 12:00 PM CSTSpecial Weather StatementFWDNavarro30 min
Dec 29, 12:03 PM CSTSpecial Weather StatementFWDJohnson27 min
Dec 29, 12:11 PM CSTSevere Thunderstorm WarningFWDNavarro34 min
Dec 29, 12:18 PM CSTSpecial Weather StatementFWDRockwall42 min
Dec 29, 12:25 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 12:37 PM CSTSpecial Weather StatementFWDCoryell23 min
Dec 29, 12:44 PM CSTTornado WarningFWDCoryell31 min
Dec 29, 12:53 PM CSTSpecial Weather StatementFWDErath37 min
Dec 29, 12:55 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 1:03 PM CSTSpecial Weather StatementFWDBosque27 min
Dec 29, 1:08 PM CSTTornado WarningFWDMcLennan27 min
Dec 29, 1:13 PM CSTTornado WarningFWDErath62 min
Dec 29, 1:14 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:21 PM CSTTornado WarningFWDBosque54 min
Dec 29, 1:24 PM CSTSpecial Weather StatementFWDFalls36 min
Dec 29, 1:31 PM CSTTornado WarningFWDFalls19 min
Dec 29, 1:34 PM CSTTornado WarningFWDBell, Coryell41 min
Dec 29, 1:41 PM CSTSevere Thunderstorm WarningFWDCooke, Denton64 min
Dec 29, 1:48 PM CSTTornado WarningFWDLimestone42 min
Dec 29, 1:56 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:59 PM CSTSpecial Weather StatementFWDHood31 min
Dec 29, 2:02 PM CSTSpecial Weather StatementFWDHunt28 min
Dec 29, 2:13 PM CSTSpecial Weather StatementFWDJohnson32 min
Dec 29, 2:16 PM CSTTornado WarningFWDCoryell25 min
Dec 29, 2:17 PM CSTSevere Thunderstorm WarningFWDJohnson58 min
Dec 29, 2:28 PM CSTTornado WarningFWDNavarro47 min
Dec 29, 2:34 PM CSTTornado WarningFWDBosque, McLennan56 min
Dec 29, 2:35 PM CSTTornado WarningFWDJohnson40 min
Dec 29, 3:11 PM CSTTornado WarningFWDJack, Palo Pinto49 min
Dec 29, 3:15 PM CSTTornado WarningFWDHill30 min
Dec 29, 3:25 PM CSTTornado WarningFWDLeon50 min
Dec 29, 3:31 PM CSTSevere Thunderstorm WarningFWDTarrant, Wise44 min
Dec 29, 3:38 PM CSTTornado WarningFWDJohnson52 min
Dec 29, 3:42 PM CSTTornado WarningFWDJohnson48 min
Dec 29, 3:44 PM CSTTornado WarningFWDBell46 min
Dec 29, 3:47 PM CSTTornado WarningFWDHill, McLennan43 min
Dec 29, 4:00 PM CSTSpecial Weather StatementFWDTarrant30 min
Dec 29, 4:13 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Dec 29, 4:16 PM CSTSevere Thunderstorm WarningFWDFreestone, Leon59 min
Dec 29, 4:16 PM CSTTornado WarningFWDTarrant44 min
Dec 29, 4:25 PM CSTTornado WarningFWDBell35 min
Dec 29, 4:43 PM CSTSevere Thunderstorm WarningFWDMcLennan40 min
Dec 29, 5:13 PM CSTSpecial Weather StatementFWDHopkins32 min
Dec 29, 5:19 PM CSTFlash Flood WarningFWDDenton3 hr
Dec 29, 5:26 PM CSTSpecial Weather StatementFWDCoryell49 min
Dec 29, 5:36 PM CSTSpecial Weather StatementFWDHenderson, Van Zandt24 min
Dec 29, 5:39 PM CSTFlash Flood WarningFWDFreestone, Limestone3 hr
Dec 29, 5:44 PM CSTTornado WarningFWDFreestone46 min
Dec 29, 5:46 PM CSTTornado WarningFWDMilam, Robertson44 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.